Industrial Psychiatry Journal

CASE REPORT
Year
: 2013  |  Volume : 22  |  Issue : 1  |  Page : 69--70

Cycloserine induced mania


Ajay Kumar Bakhla1, Prakash S Gore2, Sanjay Lal Srivastava3 
1 Department of Psychiatry, Rajendra Institute of Medical Sciences, Ranchi, Jharkhand, India
2 DNB Trainee, Department of Medicine, Tata Motors Hospital, Jamshedpur, Jharkhand, India
3 Consultant, Department of Medicine, Tata Motors Hospital, Jamshedpur, Jharkhand, India

Correspondence Address:
Ajay Kumar Bakhla
Department of Psychiatry, Rajendra Institute of Medical Sciences, Ranchi, Jharkhand
India

We report a 21-year-old male who developed manic symptoms after addition of second line anti-tuberculosis treatment for his multidrug resistant tuberculosis. We identified cycloserine as offending drug; and discuss the management and possible neurobiological mechanisms as etiological explanation and implications of manic switch caused by cycloserine.


How to cite this article:
Bakhla AK, Gore PS, Srivastava SL. Cycloserine induced mania.Ind Psychiatry J 2013;22:69-70


How to cite this URL:
Bakhla AK, Gore PS, Srivastava SL. Cycloserine induced mania. Ind Psychiatry J [serial online] 2013 [cited 2023 Feb 9 ];22:69-70
Available from: https://www.industrialpsychiatry.org/article.asp?issn=0972-6748;year=2013;volume=22;issue=1;spage=69;epage=70;aulast=Bakhla;type=0